# SDR DL764010214

- Difficulty date: February 7, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 626 hours, 354 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Lt & Rt
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXIOUT- F/A REPORTS BURNING SMELL IN AREA OF 3L DOOR.  INSP AFT B/B AND IFE EQUIP.  INSP LT/RT WHEEL WELL AREAS.  INSP LT/RT ACM AREAS, ALSO INSP APU PNEU DUCT FROM AFT B/B TO FWD OF LT ACM.  INSP CN AREA FROM SEATS 27AB-33AB.  INSP CEILING AND FLOOR AREAS.  RAN BOTH ENGS AND APU UNDER VARYING PNEUMATIC LOADS.  NO ABNORMAL ODORS/SMELLS NOTED.  NO ABNORMAL CONDITIONS NOTED IN INSP AREAS.
